Requardt, Manfred (1987) An investigation of (nonadditive) scattering invariants in classical mechanics and quantum theory by differential topological methods. Journal of Mathematical Physics, 28 (8). pp. 1827-1836. ISSN 0022-2488 http://resolver.caltech.edu/CaltechAUTHORS:REQjmp87
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:REQjmp87
The structure of invariants of the scattering transformation in (relativistic and nonrelativistic) classical mechanics and quantum theory is investigated and a constructive approach to finding and classifying them by exploiting and developing certain differential topological methods is provided. While, in the form of various by-products, results about the perhaps better known so-called additive scattering invariants are (re)derived, the primary concern here is with the less well-known nonadditive (i.e., several particle) conserved quantities.
|Additional Information:||Copyright © 1987 American Institute of Physics. Received 20 March 1986; accepted 8 April 1987. Most of this paper was written while I was a guest at the California Institute of Technology. I would like to thank Professor W. A. Luxemburg and Professor B. Simon for their kind hospitality. I would also like to thank the Deutsche Forschungsgemeinschaft for financial support.|
|Subject Keywords:||INVARIANCE PRINCIPLES, SCATTERING THEORY, TRANSFORMATIONS, CLASSICAL MECHANICS, QUANTUM MECHANICS, CLASSIFICATION, TOPOLOGY, COLLISION INTEGRALS, HAMILTONIANS, QUANTUM FIELD THEORY, MATHEMATICAL MANIFOLDS|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||20 Oct 2008 18:20|
|Last Modified:||26 Dec 2012 10:25|
Repository Staff Only: item control page